MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-226
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presented in the er with pain.X-rays showed broken prosthesis at the femoral sleeve-stem junction.The femoral sleeve appeared to not have ingrown causing fatigue failure at the junction as the stem was tight into the femoral canal.So, the pin was removed and the new pin that comes with every new femur was used.Loosening was noted of an unknown non cemented component.There was no surgical delay.Doi: (b)(6) 2019; dor: (b)(6) 2021; affected side: right knee.
 
Event or Problem Description
A.J42r37.B no.It comes packaged with the distal femur so i have no idea of the lot number.We do have them packaged separately but are not commonly used in that manner, usually only in the presence of infection in conjunction with a poly exchange.1 see above.2 devices were sent to pathology, so they are unavailable.3 attached.I have provided all information made available to me.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays were reviewed and no indication of a product defect was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL FEM SLV FUL POR 34MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13279701
Report Number1818910-2022-01034
Device Sequence Number5177523
Product Code JWH
UDI-Device Identifier10603295026303
UDI-Public10603295026303
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-53-226
Device Catalogue Number129453226
Device Lot NumberJ04X93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer01/19/2022
02/21/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/03/2022
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +10; LPS UNIV TIB HIN INS XSM 12MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; UNKNOWN ELBOW PIN ASSEMBLY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale